# SDR V0XD201311070278

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 14,887 hours, 9,963 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY EXIT DOOR UPPER RELEASE LATCH MECHANISM HARDWARE CORRODED.  R & R HARDWARE IAW AMM 52-21-02.  WO 80158; WC 8021.
